stickler 28/03/17
Last reply 1 month ago
Weight gain – what's to blame?

I’ve been on Pregabalin and Baclofen for about 6 months and I’ve put on 16lbs in that time. I’m not eating any extra and I’m still doing the same amount of exercise so I’m guessing it’s the one of them that is the culprit . Has anyone had a similar experience. Which one is it more likely to be?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


Anonymous
10 months ago

I’ve heard people complain of weight gain with Gabapentin but not pregabalin. I’ve been taking pregabalin for over 6 months and my weight is stationary despite me also being fairly stationary! However, I bet someone comes along in a minute and says the opposite, our response to these drugs seems so individual.


nutheadmom
1 month ago

I have gained 100 lbs back out of 200 lost prior to MS Dx. I refuse most meds now due to weight gain. Anyone have suggestions of MS meds to help w/Weight issues/fatigue? I can’t take anything that causes seizures!!

Post Comment

You must be logged in to reply to this topic.